# SDR ASAA2024060651665

- Difficulty date: June 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OP CHECK BOTH L2 AND R2 DOOR BATTERY PACKS FAILED. GROUNDED - YES. REMOVED AND REPLACED BOTH L2 AND R2 DOOR BATTERIES S/N 402680 & 401580. OP CHECK GOOD IAW B737-900ER AMM 33-51-06-960-805.
